Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bruising on the toe followed by headache, nausea, fatigue. Reason?

i think i may have broken my pinky toe its bruised and the first 2 days were painful now its only painful when ive been on my feet too long my main concern is i did it sunday today is thursday and all day today and yesterday ive felt sick headache, nausea , fatigue , tired, and just plain awful feeling can this occur do the toe injury or should i be worried that i may be just getting sick with something else
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi brusing of toe would have been infected.we will see this kind of patients in regular praction.nothing to worry.the infection would have caused swelling of lymph nodes which is the reason for headache.nausea can be treated with broad spectrum antibiotic twice daily .anti inflammatory agent and application of mupirocin ointment can cure it
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor